AIMS Mathematics, 2018, 3(4): 514-523. doi: 10.3934/Math.2018.4.514

Research article

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Lower bounds for the blow-up time to a nonlinear viscoelastic wave equation with strong damping

1 School of Statistics and Mathematics, Guangdong University of Finance and Economics, Guangzhou 510320, China
2 School of Mathematical Sciences, Qufu Normal University, Qufu 273155, Shandong, China
3 School of Mathematics and Information Science, Guangzhou University, Guangzhou 510006, China

This paper deals with a nonlinear viscoelastic wave equation with strong damping. By the means of the interpolation inequalities and di erential inequality technique, we obtain a lower bound for blow-up time of the solution. This result extends our earlier work Peng et al. [Appl. Math. Lett., 76, 2018].
  Figure/Table
  Supplementary
  Article Metrics
Download full text in PDF

Export Citation

Article outline

Copyright © AIMS Press All Rights Reserved